MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 010000589
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 20809000402, reverse shoulder augmented guide and bone model right , lot # 67147990.Item # 115396, comp rvs cntrl 6.5x30mm st/rst , lot # 67418176.Item # 180551, comp lk scr 3.5hex 4.75x20 st , lot # 67421009.Item # 180552, comp lk scr 3.5hex 4.75x25 st , lot # 67606989.Item # 180553, comp lk scr 3.5hex 4.75x30 st , lot # 67421896.Item # 115313, comp rvsr shldr glnsp +3 36mm , lot # 67131531.Item # 110030778, 40mm versa-dial glen +6 , lot # 66947356.Item # 113630, 40mm versa-dial glen +6 , lot # 67706132.Item # 110031418, cr prolong 36mm brng std , lot # 67624451.Item # 110031414, hmrl tray +6 std ti , lot # 67697176.G2: foreign - event occurred in sweden.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a primary reverse shoulder arthroplasty and, at a follow-up visit approximately 7 weeks post-implantation, the glenosphere was found to be loosened from the baseplate.Attempts have been made and no further information has been provided.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25409976
Report Number0001825034-2026-01632
Device Sequence Number10750997
Product Code KWS
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)350910(10)67284285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number67284285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexUnknown
Patient Weight75 KG